BibTeX record journals/tse/AmmarI89

download as .bib file

@article{DBLP:journals/tse/AmmarI89,
  author    = {Hany H. Ammar and
               S. M. Rezaul Islam},
  title     = {Time Scale Decomposition of a Class of Generalized Stochastic Petri
               Net Models},
  journal   = {{IEEE} Trans. Software Eng.},
  volume    = {15},
  number    = {6},
  pages     = {809--820},
  year      = {1989},
  url       = {http://dx.doi.org/10.1109/32.24734},
  doi       = {10.1109/32.24734},
  timestamp = {Thu, 10 Dec 2015 11:33:08 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tse/AmmarI89},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}